Start with a free account for 3 free CME credits. Already a subscriber? Sign in.

Dietary Supplement Dangers

Michael Levine, MD and Ilene Claudius, MD
00:00
06:38
Sign in or subscribe to listen

No me gusta!

The flash player was unable to start. If you have a flash blocker then try unblocking the flash content - it should be visible below.

Dietary supplements can be unintentionally ingested by young children. This can lead to illness in children including symptoms of seizures and tachycardia (ma huang or yohimbine) , sedation (melatonin), or liver damage in susceptible individuals (comfrey).

 

To view chapter written summaries, you need to subscribe.

Sign up today for full access to all episodes.

To join the conversation, you need to subscribe.

Sign up today for full access to all episodes and to join the conversation.

To download files, you need to subscribe.

Sign up today for full access to all episodes.
You Pierced Your What, Son!? Full episode audio for MD edition 188:12 min - 88 MB - M4AHippo Peds RAP December 2017 Written Summary 586 KB - PDF